Behenoyl cytarabine-associated reversible encephalopathy in a patient with acute myelogenous leukemia.

@article{Cho1999BehenoylCR,
  title={Behenoyl cytarabine-associated reversible encephalopathy in a patient with acute myelogenous leukemia.},
  author={Soon Gu Cho and H. Moon and Je Hwan Lee and Sang Yoon Lee and Choon Kim and Keun Seok Lee},
  journal={Journal of Korean Medical Science},
  year={1999},
  volume={14},
  pages={89 - 92}
}
We report a case of reversible encephalopathy syndrome in a 16-year-old girl with acute myelogenous leukemia (AML), who is undergoing during consolidation chemotherapy composed of BH-AC (N4-behenoyl-1-beta-D-arabinofuranosyl cytosine) and idarubicin. On the 6th day of chemotherapy, she was in a drowsy state following generalized tonic clonic seizure lasting 20 minutes. MR images revealed extensive cortical and subcortical white matter brain edema. Alertness returned over the 24 hr following by… CONTINUE READING